# SDR EIA990212

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 1666
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, R4 DOOR FORWARD CUTOUT, UPPER AND LOWER REVEAL CRACKED AT BS 1666 STRINGER 18R AND 24R.  REPAIRED LOWER REVEAL PER SRM 53-10-04 FIG 84, REPAIRED UPPER REVEAL PER RS-R-53-61-34101, 8110-3.  (M)
